# SDR USAA001211

- Difficulty date: August 7, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAMED CRACKED .5 INCH, BS 807, STRINGER 9L.  INSTALLED REPAIR DOUBLER PER TR 53-10-14A.  (M)
